JournalsprimsVol. 11, No. 1pp. 213–245

Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Case of Classical Type

  • Yukihiro Kanie

    Kyoto University, Japan
Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Case of Classical Type cover
Download PDF

Cite this article

Yukihiro Kanie, Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Case of Classical Type. Publ. Res. Inst. Math. Sci. 11 (1975), no. 1, pp. 213–245

DOI 10.2977/PRIMS/1195191693